# SDR CA951221001

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185E
- System (JASC): 2720 · Rudder Control System
- Part: Fork Cable
- Part number: AN15122RS
- Condition: Corroded/Broken
- Location: Rh Rudder Cable
- Component: Cessna, 07123091
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)WHILE TAXIING IN A CROSSWIND THE RIGHT HAND RUDDER PEDAL WENT FULL FORWARD.  INSPECTION REVEALED THAT CORROSION IN THE UPPER PART OF THE BELLCRANK ASSEMBLY HAD SEIZED THE RUDDER CABLE FORK END TO THE BELLCRANK.  THE SINGLE STRAND OF L OCKWIRE ON THE TURNBUCKLE FAILED AT THE SAME TIME.
